# SDR AALA20120810014

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 101,177 hours, 19,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN UNDERNEATH RIGHT FAILSAFE STRAP JUST AFT OF STRINGER 20 RIGHT END PIECE.  REPLACED FAILSAFE STRAP PER EA B767-53-024878 AND SB 767-53-0116.
